# SDR SWAA2023082482095

- Difficulty date: July 25, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR THRESHOLD INNER CORD IS CORRODED. R-2 DOOR THRESHOLD INNER CORD IS CORRODED. STA.951 TO STA 992.8 RBL 50' AND WL 2081<[01] S;[02] REMOVED AND REPLACED R-2 DOOR INNER CHORD PER REF. SRM 51-40-02-0G-0 AND DRAWING # 147A 8501.;[03] VERIFIED REPLACEMENT OF R-2 DOOR INNER CHORD.
